# SDR DALA2014112406230

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 52,433 hours, 22,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND AISLE EMERGENCY LIGHT INOPERATIVE AT ROW 21DEF.  R & R AISLE EMERGENCY LIGHT ASSY  IAW AMM 33-51.
